# SDR UIEA2014062800305

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,660 hours, 15,731 cycles
- System (JASC): 2540 · Lavatories
- Part: Fastener
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CTR LAVATORY, MID RT LAVATORY & AFT RT LAVATORY EACH MISSING ONE FASTENER FROM WASTE CONTAINER TOP COVER.  INSTALLED NEW FASTENERS IN MID CTR LAVATORY, MID RT LAVATORY & AFT RT LAVATORY WASTE CONTAINER TOP COVER IAW AMM 20-11-00.
